RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 245–246 (Mi umn5154)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A remark on a theorem of D. Mumford

A. B. Pandre


Full text: PDF file (166 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 27.02.1972

Citation: A. B. Pandre, “A remark on a theorem of D. Mumford”, Uspekhi Mat. Nauk, 27:6(168) (1972), 245–246

Citation in format AMSBIB
\Bibitem{Pan72}
\by A.~B.~Pandre
\paper A remark on a~theorem of D.~Mumford
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 245--246
\mathnet{http://mi.mathnet.ru/umn5154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460321}
\zmath{https://zbmath.org/?q=an:0251.14004}


Linking options:
  • http://mi.mathnet.ru/eng/umn5154
  • http://mi.mathnet.ru/eng/umn/v27/i6/p245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:188
    Full text:74
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020